# SDR SWAA2015052840114

- Difficulty date: April 29, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 36,727 hours, 24,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN FRAME CRACKED AT BS 674.  R & R FRAME IAW SRM.
